It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Does anyone know if the body can develop a tolerance for Accutane or lose its effectiveness after more than 1 course? Because I'm currently finishing up the 3rd month of my 3rd course of Accutane and am still breaking out really badly. And my dosage is already at 120mg/day! Now, that's a lot, especially this early on in treatment (avg would be like 60mg/day). Many people will never even reach 120mg/day after 5,6 months. What's going on here...or what's wrong with me!! Why am I still breaking out this bad?? Any thoughts?





All times are GMT -7. The time now is 03:12 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!